Home > Health Library > Sexual Dysfunction Causes: Medicines
Some medicines may cause a decrease in your
desire for sex or in your body's ability to make sex pleasurable (such as vaginal
dryness or inability to have an erection). These medicines include:
If you are taking a prescription medicine and think it might be
interfering with your sexual interest and activity, talk with your doctor. He or she may be able to change your dosage or substitute another
medicine that does not have these side effects.
Take your medicines exactly as prescribed. Call your doctor if you think you are having a problem with your medicine.
ByHealthwise StaffPrimary Medical ReviewerAnne C. Poinier, MD - Internal MedicineSpecialist Medical ReviewerCarla J. Herman, MD, MPH - Geriatric Medicine
Current as ofNovember 14, 2014
Current as of:
November 14, 2014
Anne C. Poinier, MD - Internal Medicine & Carla J. Herman, MD, MPH - Geriatric Medicine
How this information was developed to help you make better health decisions.
To learn more, visit Healthwise.org
© 1995-2015 Healthwise, Incorporated. Healthwise, Healthwise for every health decision, and the Healthwise logo are trademarks of Healthwise, Incorporated.
Feeling under the weather?
Use our interactive symptom checker to evaluate your symptoms and determine appropriate action or treatment.
St. Vincent's HealthCare 1 Shircliff Way, Jacksonville, FL 32204 904-308-7300
©2015 St. Vincent's HealthCare - All rights reserved.